# SDR 2022F00280

- Difficulty date: June 23, 2022
- Submitted: July 8, 2022
- Operation: General aviation
- Aircraft: N331N
- Make and model: Lear 31
- Aircraft serial: 022
- Aircraft time: 9,492 hours, 9,480 cycles
- System (JASC): 2612 · Fire Detection
- Part: Gasket
- Part number: 612A5100382
- Part serial: NSN
- Condition: None
- Location: Zone 400
- Component: Modulating Valv, Hnywl
- Component part number: 32144781
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N, A
- Precautionary procedure: D

## Discrepancy

DURING CLIMB, 16 MINUTES AFTER TAKE OFF. RH FIRE WARNING LIGHT ILLUMINATED, ALL OTHER INDICATIONS NORMAL. RETARDED THROTTLE LEVER TO IDLE AND FIRE WARNING LIGHT WENT OUT. ALL ENGINE INDICATIONS NORMAL.
